# SDR F3LA2010050500415

- Difficulty date: April 19, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D534800430600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE C-CHECK NON ROUTINE N0480. CORROSION ON L-2 DOOR SILL PLATE AT SPLICE FRAME 66. REPAIRED L-2 DOOR SILL PLATE IAW SRM 53-41-11 FIGURE 201 REPAIR PRINCIPLE 6.
